# SDR P5CA202002198047

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 224230171
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - WEAR STRIP, NO. 1 ENG R/H CORE COWL L/E OUTER SIDE, NEAR 2:00.( REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV. 76. INSTALL NEW PARTS IAW SRM 51-40-02 REV. 76 AND GOODRICH CMM 71-13-24 FIG 1 SH 1 OF 22 REV. 44. JOB COMPLETED AND CONDITION CHECK SATISFIED.  )
